# SDR SWAA2022012407238

- Difficulty date: April 26, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING # 195CR IS CRACKED IN RADIUS OF AFT END OF PANEL / WTB FAIRING #195CR WITH CRACK IN RADIUS OF AFT END OF PANEL WAS REPAIRED PER SRM 51-70-05-2R-6 57276U 13MAY17
